A new kind of Diophantine equations

Binzhou Xia; Tianxin Cai

Acta Arithmetica (2011)

  • Volume: 147, Issue: 3, page 245-251
  • ISSN: 0065-1036

How to cite


Binzhou Xia, and Tianxin Cai. "A new kind of Diophantine equations." Acta Arithmetica 147.3 (2011): 245-251. <http://eudml.org/doc/278891>.

author = {Binzhou Xia, Tianxin Cai},
journal = {Acta Arithmetica},
keywords = {binomial coefficient; diophantine equation; perfect power},
language = {eng},
number = {3},
pages = {245-251},
title = {A new kind of Diophantine equations},
url = {http://eudml.org/doc/278891},
volume = {147},
year = {2011},

AU - Binzhou Xia
AU - Tianxin Cai
TI - A new kind of Diophantine equations
JO - Acta Arithmetica
PY - 2011
VL - 147
IS - 3
SP - 245
EP - 251
LA - eng
KW - binomial coefficient; diophantine equation; perfect power
UR - http://eudml.org/doc/278891
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.